Ok – seriously, to anyone who ever may consider going cold turkey a good way of getting off meds DON’T DO IT. Besides the obvious ‘your body has become used to something and you then rescind its’ availability’ issue, I think it’s a fairly obvious thing that if you had bad side effects getting onto the drug, it’ll be worse coming off it. And ugh – it is. I am KICKING myself for missing it this morning.

Wasn’t doing too badly until about an hour ago when the shakes started, then the weird swinging between nausea and hunger. Serious hunger – I could eat a horse right now. So i’ve just done myself something to eat and I’ve wolfed it down super speedily. And i’m still hungry. Appetite suppresant qualities in Duloxetine? There certainly seems to be!

Now it appears I have the shakes and a curious mix of nausea AND hunger. I’m very annoyed with myself. Just hoping it doesn’t undo all the good mental work and progress I’ve made. Thinking it won’t, I’m quite used to all the silly physical malarkey, it’s been pretty annoying for the past few months, but there’s always a trade off for something that works isn’t there?

So – I’m off to raid the charity sweets box – something is needed, hoping a sugar rush added to my carbs rush may stave off these rather weird withdrawals!